# SDR FDEA201609083142

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN NUMEROUS SMALL NICKS AND SCRATCHES ALONG THE BELLY OF THE   AIRCRAFT BETWEEN STRINGER 26 LEFT AND 26 RIGHT AT BODY STATION 720 - 740. STA 720-740 STR 26L - 26R EXTERIOR SKIN NUMEROUS SMALL NICKS AND SCRATCHES   REMOVED   FOUND WITHIN LIMIT AS PER SRM 53-00-01-1A FIG 101 DETAIL II REV 118.0 HFEC INSPECTED   FOUND 4EA LIGHTNING STRIKE AND COMPLIED WITH EA F-5330-T0327528 PART 1 TITLE:   FUSELAGE - PLATES & SKINS - EXISTING LIGHTNING STRIKE REPAIR RIVETS AND LIGHTNING   STRIKE   DAMAGES ON FUSELAGE SKIN PANEL BETWEEN STA 680 - STA 716 AND S-27L - S-28L.    REPAIR CLASSIFIED AS MAJOR
